# SDR SWAA980085

- Difficulty date: January 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N82SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay Module
- Part number: 655281025
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING DUE TO THE INABILITY TO PRESSURIZE AIRCRAFT, USING AUTO, STANDBY OR MANUAL MODES.  REMOVED AND REPLACED RELAY UNIT MODULE AND CHECKED SYSTEM PER BOEING M/M.
